# SDR SWAA2021050365127

- Difficulty date: April 8, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB (SHIELD) LOCATED BETWEEN BS 847 TO BS 867 STR 25R WL 156 AT AFT CARGO COMPARTMENT / REPLACED WEB (SHIELD) LOCATED BETWEEN BS 847 TO BS 867 STR 25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DRAWING # 146A0081 REV A PART NUMBER USED 146A8127Y 10ATSMRO P/N 2021-139152
